Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 9, 2012, 3:49 PM EDT for Miami-Dade County, Florida. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2012, 3:49 PM EDT (19:49 UTC)
- Expired
- May 9, 2012, 4:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 37 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 4:04 PM EDT | HAIL 0.75 | Miami Beach, FL | NWS EMPLOYEE REPORTED PENNY SIZED HAIL NEAR MIAMI BEACH. |
| May 9, 4:10 PM EDT | HAIL 0.25 | Miami Beach, FL | NWS EMPLOYEE REPORTED PEA SIZED HAIL NEAR BRICKELL. |
| May 9, 4:10 PM EDT | HAIL 0.88 | Miami Beach, FL | MEDIA REPORTED NICKEL SIZED HAIL NEAR BRICKELL AVENUE. |
| May 9, 4:10 PM EDT | HAIL 1 | Miami Beach, FL | MEDIA REPORTED ONE INCH HAIL NEAR MIAMI BEACH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
226
WWUS82 KMFL 091949
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT WED MAY 9 2012
FLZ074-173-092030-
COASTAL MIAMI DADE COUNTY FL METROPOLITAN MIAMI DADE FL
349 PM EDT WED MAY 9 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 430 PM EDT
* AT 346 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NORTH BAY VILLAGE...AND MOVING EAST AT 15
MPH.
* THE STORM WILL AFFECT...
NORTH BAY VILLAGE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2589 8011 2578 8012 2578 8013 2578 8015
2584 8014 2585 8015 2588 8015 2584 8017
2578 8018 2578 8019 2587 8022 2594 8012
2590 8010
TIME...MOT...LOC 1949Z 259DEG 11KT 2585 8013
$$
60What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 9, 2:49 PM EDT, 1 hour earlier.
Area forecast discussion, May 9, 2:49 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 249 PM EDT WED MAY 9 2012 ...A FEW STORMS POSSIBLE THIS AFTERNOON, A BETTER CHANCE THURSDAY... .DISCUSSION...SEA BREEZE BOUNDARIES AND INCREASING INSTABILITY HAVE RESULTED IN THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS. THE LATEST GUIDANCE SHOWS MUCH OF THIS ACTIVITY DISSIPATING BY 23Z. CONDITIONS ARE STILL FAVORABLE FOR A FEW STRONG THUNDERSTORMS. GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS. ONCE THIS ACTIVITY DIMINISHES, THE LATE EVENING AND OVERNIGHT WILL BE MAINLY DRY. HOWEVER, AS A COLD FRONT PUSHES SOUTHEAST AND REACHES CENTRAL FLORIDA BY DAYBREAK, A FEW SHOWERS AND THUNDERSTORMS MAY DEVELOP OVER WESTERN PORTIONS OF THE LOCAL REGION LATE TONIGHT, WELL AFTER MIDNIGHT. ON THURSDAY, DAYTIME HEATING AND DESTABILIZATION IN ADVANCE OF THE FRONT COMBINED WITH BETTER UPPER LEVEL SUPPORT, HEIGHT FALLS, AND A MID LEVEL TROUGH WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON. THE LATEST MODEL RUNS STILL SHOW THE VERTICAL SHEAR MAY BE ENHANCED AS THE EXIT REGION OF THE SUBTROPICAL JET MOVES EASTWARD. DAMAGING WINDS WILL BE THE PRIMARY HAZARD ALTHOUGH HAIL IS ALSO POSSIBLE, ESPECIALLY WITH TEMPS ALOFT COOLING SLIGHTLY. THE COLD FRONT AND ASSOCIATED UPPER TROUGH WILL EXIT THE LOCAL AREA THURSDAY NIGHT, BEFORE STALLING AND DISSIPATING OVER THE KEYS. AS HIGH PRESSURE BUILDS OVER THE WESTERN ATLANTIC, LOW LEVEL WINDS WILL QUICKLY SHIFT AND BECOME NORTHEAST SOMETIME FRIDAY MORNING. A MID LEVEL RIDGE WILL ATTEMPT TO BUILD ACROSS THE REGION BY EARLY SATURDAY AS THE SURFACE HIGH NUDGES A BIT CLOSER. WE ACCORDINGLY EXPECT MAINLY DRY CONDITIONS FRIDAY THROUGH SATURDAY, ALTHOUGH A FEW SHOWERS STILL CANNOT BE RULED OUT, ESPECIALLY OVER THE ATLANTIC WATERS AND EAST COAST. THE NEXT UPPER TROUGH AND FRONTAL BOUNDARY WILL MOVE INTO THE SOUTHEAST STATES BY EARLY MONDAY. AS WINDS VEER, ATMOSPHERIC MOISTURE WILL GRADUALLY INCREASE AND SURGE NORTHWARD. AT LEAST SLIGHT CHANCE POPS ARE WARRANTED REGION WIDE SUNDAY WITH GREATER POTENTIAL MONDAY INTO TUESDAY. AS THE LOW LEVEL FLOW BECOMES SOUTHWESTERLY IN RESPONSE TO A DEEP TROUGH OVER THE EASTERN SEABOARD, THE INGREDIENTS WILL BE IN PLACE FOR ACTIVE WEATHER AND POTENTIALLY MORE STRONG THUNDERSTORMS. IF MODEL TRENDS PERSIST, POPS WILL LIKELY BE RAISED FOR LATE MONDAY INTO TUESDAY. && .AVIATION...18Z ISSUANCE...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WERE DEVELOPING ACROSS THE INTERIOR AND MOVING TOWARDS THE EAST COAST TAF SITES. THE EAST COAST SEA BREEZE HAD MOVED THROUGH KMIA AND KFLL...BUT WAS STILL LOCATED ALONG THE COAST IN PALM BEACH COUNTY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AT THE EAST COAST TAF SITES THROUGH 22-00Z BEFORE ENDING. LIGHT SOUTHWEST FLOW IS EXPECTED OVERNIGHT...INCREASING DURING THE DAY ON WEDNESDAY. ANOTHER ACTIVE DAY IS FORECAST ON WEDNESDAY...BUT MOST OF THE ACTIVITY IS EXPECTED AFTER 18Z...SO DID NOT ADD VCTS TO THE TAF ATTM. && .MARINE...WINDS TO REMAIN GENERALLY 15 KNOTS OR LESS WITH SEAS UNDER 5 FEET THROUGH THURSDAY EVENING. EASTERLY FLOW WILL RESUME IN WAKE OF A FRONTAL PASSAGE ON FRIDAY MORNING WITH WINDS INCREASING LATE FRIDAY THROUGH SATURDAY. SEAS WILL ALSO BUILD DURING THIS PERIOD WITH INCREASING WIND WAVES. && .FIRE WEATHER...NO SIGNIFICANT CONCERNS AS RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL THRESHOLDS OVER THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 87 71 84 / 20 50 10 20 FORT LAUDERDALE 73 88 73 84 / 20 50 10 20 MIAMI 73 88 72 85 / 20 50 10 20 NAPLES 74 87 69 87 / 20 30 - 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...14/MJB AVIATION/RADAR...84/AK
Hazardous weather outlook, May 9, 4:00 AM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 400 AM EDT WED MAY 9 2012 AMZ610-630-FLZ063-066>075-168-172>174-100400- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 400 AM EDT WED MAY 9 2012 ...A FEW STRONG THUNDERSTORMS POSSIBLE INTERIOR AND EAST COAST THIS AFTERNOON-EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE INTERIOR AND EAST COAST THIS AFTERNOON WITH ISOLATED THUNDERSTORMS POSSIBLE ALONG THE GULF COAST. A FEW STRONG THUNDERSTORMS ARE POSSIBLE INTERIOR AND EAST, CONTAINING FREQUENT LIGHTING STRIKES, GUSTY WINDS TO AROUND 50 MPH, SMALL HAIL AND HEAVY DOWNPOURS. WIND: STRONG WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE IN THE STRONGEST THUNDERSTORMS. HAIL: SMALL HAIL WILL BE POSSIBLE IN THE STRONGEST THUNDERSTORMS. FLOODING: ISOLATED LOCALES COULD SEE A FEW INCHES OF RAIN OVER A SHORT DURATION WHICH COULD LEAD TO ISOLATED STREET FLOODING, ESPECIALLY IF THE HEAVY RAINS HIT AREAS WHICH RECEIVED HEAVY RAIN YESTERDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY, CONTAINING GUSTY WINDS, SMALL HAIL, AND LOCALLY HEAVY RAINFALL. WINDS ARE FORECAST TO BECOME NORTHEAST AND INCREASE THIS WEEKEND. THIS WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, May 9, 2:03 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
203 PM EDT WED MAY 9 2012
FLZ067-068-091845-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
203 PM EDT WED MAY 9 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL PALM BEACH COUNTY
* UNTIL 245 PM EDT
* AT 201 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF PARKLAND...AND MOVING EAST
AT 15 MPH.
* THE STORM WILL AFFECT...
MISSION BAY...
WHISPER WALK...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 50 MPH AND
OCCASIONAL LIGHTNING STRIKES. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
LAT...LON 2634 8025 2633 8029 2634 8044 2640 8047
2657 8027 2639 8009
TIME...MOT...LOC 1803Z 248DEG 13KT 2637 8034
AKSpecial weather statement, May 9, 3:07 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
307 PM EDT WED MAY 9 2012
FLZ067-091945-
INLAND PALM BEACH COUNTY FL
307 PM EDT WED MAY 9 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
* UNTIL 345 PM EDT
* AT 302 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF PAHOKEE...AND MOVING EAST
AT 15 MPH.
* THE STORM WILL AFFECT...
PAHOKEE...
CANAL POINT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2677 8041 2665 8071 2675 8075 2677 8075
2678 8073 2675 8071 2676 8069 2681 8070
2687 8063 2695 8062 2696 8059 2696 8049
TIME...MOT...LOC 1907Z 254DEG 14KT 2681 8069
60Special weather statement, May 9, 3:19 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EDT WED MAY 9 2012
FLZ072-074-172-173-092000-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
319 PM EDT WED MAY 9 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BROWARD COUNTY
NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 400 PM EDT
* AT 315 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NORTH MIAMI...AND MOVING NORTHEAST AT 10
MPH.
* THE STORM WILL AFFECT...
SUN LIFE STADIUM...
NORTH MIAMI...
NORTH BAY VILLAGE...
NORTH MIAMI BEACH...
AVENTURA...
HALLANDALE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2600 8011 2591 8011 2590 8010 2589 8011
2584 8011 2583 8014 2585 8015 2588 8015
2581 8018 2581 8028 2593 8033 2602 8025
2612 8015 2612 8010
TIME...MOT...LOC 1919Z 242DEG 11KT 2591 8020
60Special weather statement, May 9, 3:45 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
345 PM EDT WED MAY 9 2012
FLZ067-068-168-092030-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
345 PM EDT WED MAY 9 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PALM BEACH COUNTY
* UNTIL 430 PM EDT
* AT 341 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF NORTH PALM BEACH GENERAL
AIRPORT...AND MOVING NORTHEAST AT 30 MPH.
* THE STORM WILL AFFECT...
NORTH PALM BEACH GENERAL AIRPORT...
PALM BEACH GARDENS...
TEQUESTA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. FUNNEL CLOUDS MAY ALSO DEVELOP.
LIGHTNING IS THE NUMBER ONE WEATHER RELATE KILLER IN FLORIDA.
TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
LAT...LON 2676 8003 2677 8043 2694 8049 2696 8044
2696 8015 2698 8014 2698 8008 2696 8007
2687 8004 2680 8003
TIME...MOT...LOC 1945Z 247DEG 28KT 2688 8034
MJBLocal storm report, May 9, 3:49 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT WED MAY 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND GST 9 W PAHOKEE 26.80N 80.80W
05/09/2012 M51.00 MPH AMZ610 FL MESONET
MESONET MEASURED 44 KTS AT STATION L006.
0310 PM TSTM WND GST PAHOKEE 26.82N 80.66W
05/09/2012 M51.00 MPH PALM BEACH FL MESONET
MESONET REPORTED 44 KTS NEAR PAHOKEE.
0311 PM TSTM WND GST OPA-LOCKA 25.90N 80.26W
05/09/2012 M45.00 MPH MIAMI-DADE FL ASOS
ASOS REPORTED WIND GUST NEAR 39 KTS AT OPA LOCKA AIRPORT.
0326 PM TSTM WND GST MIAMI SHORES 25.86N 80.19W
05/09/2012 M50.00 MPH MIAMI-DADE FL MESONET
MESONET REPORTED 44 KTS WIND GUST NEAR MIAMI SHORES.
&&
RIVERASpecial weather statement, May 9, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT WED MAY 9 2012
FLZ074-173-092030-
COASTAL MIAMI DADE COUNTY FL METROPOLITAN MIAMI DADE FL
349 PM EDT WED MAY 9 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 430 PM EDT
* AT 346 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NORTH BAY VILLAGE...AND MOVING EAST AT 15
MPH.
* THE STORM WILL AFFECT...
NORTH BAY VILLAGE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2589 8011 2578 8012 2578 8013 2578 8015
2584 8014 2585 8015 2588 8015 2584 8017
2578 8018 2578 8019 2587 8022 2594 8012
2590 8010
TIME...MOT...LOC 1949Z 259DEG 11KT 2585 8013
60The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 2:03 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| May 9, 2:13 PM EDT | Special Marine Warning | MFL | 21 min | |
| May 9, 2:54 PM EDT | Special Marine Warning | MFL | 51 min | |
| May 9, 2:56 PM EDT | Special Marine Warning | MFL | 64 min | |
| May 9, 3:07 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| May 9, 3:19 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| May 9, 3:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| May 9, 3:45 PM EDT | Special Weather Statement | MFL | Martin | 45 min |
| May 9, 3:54 PM EDT | Special Weather Statement | MFL | Martin | 36 min |
| May 9, 3:57 PM EDT | Special Marine Warning | MFL | 63 min | |
| May 9, 4:05 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 40 min |
| May 9, 4:35 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 115 min |
| May 9, 4:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| May 9, 5:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| May 9, 5:11 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 54 min |
| May 9, 5:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| May 9, 6:29 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.